# SDR WTAA980033

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 798
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Valve
- Part number: 8974573
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SBP - LEFT ENGINE FAILED TO MAKE TAKEOFF TORQUE.  TAKEOFF ABORTED.  MAINTENANCE DEFERRED TTL PER MEL 76-2.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLOSED DEFERRAL BY REPLACING LEFT TTL BYPASS VALVE.  OPERATIONAL AND LEAK CHECK SATISFACTORY.  (X)
